Taking Phenergan And Zofran Together

3 Replies Updated



Conversation Starter

Wendy Says:


Hello. I have been prescribed Phenergan via IV PICC line for nausea in combination with Zofran IV as well. Do these meds work well together? I do seem to be having side effects of blurred vision, itching and some abnormal feeling in my legs that makes me feel as if I must move or get up and walk. Is this a side effect or just something else going on?



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
David Says:

According to the University of Maryland Medical Center (umm.edu / drug interaction tool), there is a dangerously high interaction potential between the active ingredients in Phenergan (promethazine) and Zofran (ondansetron); which states that taking the two together may cause serious problems with your heart.

Further details suggest that if these two medications are necessary, your doctor may adjust the dosage, timing and/or frequency of administration in order to lessen such risk factors.

They go on to note that you should contact your doctor immediately if you experience: Chest pain or discomfort, shortness of breath, unusual heartbeats, dizziness or lightheaded, feeling like you're going to pass out, or feeling very weak.

I hope this information helps!

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Wendy Says:

Re: David (# 1)

Thank you very much for the info. I will pay close attention to my body if any of those symptoms happen! So far, it's just the blurred vision, itching....but the moments are becoming greater in frequency and intensity. I take Benadryl to help with the itching, but sometimes comes a few hours later and it's mainly my face that itches. I also take oxycodone now. This itching is so intense! Any advice?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Green Says:
via mobile

Naw, you exactly right. When I take too many promethazine in a days time without any other opioid, I start to get that restless leg syndrome to where I can't keep my legs from moving. I hate that feeling cause it's so uncomfortable when that happens.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

taking suboxone and phenergan
need to kno if i can take 4mg suboxone ang 50mg phenergan? ## My findings state that there are potentially unsafe intera... 23 replies
Toradol, Morphine, Zofran and Phenergan injections
Is 2mg morphine, 60 mg toradol, 4mg zofran and 25 mg phenergan (all injections) given to a 36 y/o female weighing 190lbs... 1 reply
taking inegy and pritor together
I'm on heart medication (Inegy, Pritor, Cardicor, and Ecotrin) and am now suffering from terrible aching of all my j... 1 reply
Taking telma and atenolol together for hypertension
I am age 70 and taking Telma 40 but my blood pressure is not under control (160/110). I have scarring in my lungs and re... 3 replies
Taking Amtas and Diltiazem together
Please tell me if the combination of Amtas and Diltiazem is safe or if it has some side effects for a heart patient? ## ... 1 reply
Taking Baclofen and Soma together
Is it safe to take Baclofen and Soma together? I have not done it yet so I'm a little leery, but I hurt all over due... 4 replies
taking subutex and percocet together
My doctor just put me on subutex along with percocet. I've been on percocet for yrs for severe and chronic migraines... 622 replies
Taking Lipozene and Xarelto together
Can lipozene and xarelto be taken together? Are the effects of xarelto and lipozene compatible? ## Hi Lynne, From what I... 1 reply
Taking Tramadol and Kavinace together
The person I care for is 100 and her family doctor is giving her tramadol 50mg and kavinace. Is it safe together? ## Hel... 1 reply
Taking tramadol and meloxicam together
I've been taking meloxicam 15mg once a day for three weeks. Now it does not seem to be helping at all. I have avascu... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 13 January 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA